# SDR DALA2022042502861

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N308DE
- Make and model: Boeing 737732
- Aircraft serial: 29656
- Aircraft time: 32,031 hours, 14,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8577603) DURING INSPECTION FOUND 2EA. EMERGENCY LIGHT BATTERIES MISSING. INSTALLED 2EA. EMERGENCY LIGHT BATTERIES IAW B737 AMM 33-51-06-960-805.
